Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Tri-Sprintec (28) oral.

Overall User Ratings

578 Total User Reviews

User Reviews

«Previous 416-420 of 424 Next»
Condition: Birth Control
11/25/2007 10:23:53 PM

Reviewer: jennabeau, 19-24 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have used it for 10 days and have a TERRIBLE rash! It's on my back as well as 3 brown spots, and rash spots on my face and other part of the back as well. I have been voracious, always eating and just not in a good mood. I got off immediately and will go back on yaz no matter how much it costs!

Condition: Birth Control
11/19/2007 4:31:13 PM

Reviewer: 19-24 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I hate this medicine! It has caused the worst mood swings and depression. My acne has flared up and I feel like I'm going through puberty again!! My nose has started to bleed every morning, and I've never ever had a nose bleed! It makes me constantly hungry and irritable!

Condition: Birth Control
11/16/2007 1:53:08 AM

Reviewer: 19-24 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I hate this medication. I have mood swings, I am always tired, I have gained weight, and I am always hungry! All I want to do is sleep now, and I used to work out and be active all the time.

Condition: Birth Control
11/12/2007 9:48:23 PM

Reviewer: KatyLayney, 19-24 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
So i have been on for about 8 or so months, it works pretty well for controlling when i start my period. As far as my emotions and mood goes, it is absolutely TERRIBLE! I recently realized that my horrible mood swings, anxiety and crying has been because of the pills. I cry so randomly, my mood will go from happy to sooo angry for no reason, my days will be completely ruined for no particular reas ... Show Full Comment

Condition: Birth Control
11/6/2007 4:51:26 PM

Reviewer: 13-18 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
This was one of the worst birth control medications that I have ever been on. It caused insane mood swings that I had never had before. I would cry over anything and everything. I got to be very combative and honestly it almost broke me and my boyfriend up it got so bad. Please take extreme caution before taking this especailly if you're a very emtional person in the first place.

«Previous 416-420 of 424 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.